# SDR 96ZZZX2509

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1869
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT THROUGH RAIN, WATER ENTERS LIFT DETECTOR AND CAUSES STALL WARNING HORN TO SOUND CONTINUOUSLY.  UNIT IS NOT EASY TO DRY OUT REQUIRING REPLACEMENT.  SUBMITTER STATED THIS IS A RECURRING PROBLEM.  RECOMMEND IMPROVED INTERNAL SEALING OF LIFT DETECTOR.  MANUFACTURED BY 'SAFE-FLIGHT'.  PROBLEM OCCURS WITH SEVERAL PART NUMBERED UNITS.
